# SDR FDEA202301040015

- Difficulty date: January 4, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 90,787 hours, 21,422 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S492914713500ND
- Condition: Damaged
- Location: Bs 1531-1553
- Part time: 90,787 hours, 21,422 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT TRACK UNDER LOCK M1539 DAMAGED.   PERFORMED UPPER AND LOWER GVI OF DAMAGED SEAT TRACK  AT POS 10L MAIN DECK. . DAMAGED LIMITED TO UPPER  LOCK LOBES. DAMAGE OUT OF LIMITS IAW SRM  53-00-52-1A-0, . REPAIRED SEAT TRACK IAW SRM 53-00-52-2R, REPAIR 1, FIG 201, PAGE 1.
